hey Terry, and all.
My response to dex is in my other thread..mostly, but I think I have distilled a perfect description for me :
think...puberty, PMS, hangover, sugar high, manic-depressive, narcolepsy... all nicely rolled into one cute little tablet (or infusion)
Hence, my ongoing experiment to decrease doses. Zofran works well for nausea for me, so I started at 8 mg dex pre infusion, 4 mg dex post infusion, then 4 mg am + pm the next day. I am now at 4 mg pre infusion and today I will take 1-2 mg later (cycle 6 infusion day today...whoopee !) and nothing tomorrow. SFSG
BUT... Terry if there is a possible allergic component to your situation..throat ???? they would want to keep you on some benadryl and maybe still some dex at infusion just to be sure ??? taking it before bedtime will mess with my sleep 100% guaranteed. We talked about the heart rate thing before...any chance it is due to volumes infused and CalMag effect ?? i admit I had higher HR at cycle 1+2 (with higher dex doses) but nothing last 2-3 cycles with my new improved lower dex dose... and I am very conscious of this as I have been prone to SVT's in the past and carry metoprolol, anyway.
Hopin' things are sorted out for you.
Many Cheers, always, on the journey